# SDR CALA2011053100404

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 39,847 hours, 14,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14TA85407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

737-53-3-0738 BS 948 TO 987 LT AFT ENTRY DOOR SILL AREA CORROSION REVEALED AT ANCHOR NUT AREAS AFTER FLOOR PANEL REMOVED.  CABIN BS 900 TO 1016 LT AFT ENTRY DOOR SILL INNER CHORD REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 ATTACH MAINTENANCE WORKSHEET FORM 44.0008 ITEM NR 1 TO ITEM NR 12 ACCOMPLISHED.
